Format

Send to

Choose Destination
Australas J Dermatol. 2014 Feb;55(1):e1-3. doi: 10.1111/ajd.12002. Epub 2012 Nov 29.

Exacerbation of lymphomatoid papulosis during rituximab therapy.

Author information

1
Department of Surgical Oncology, Melbourne, Australia.

Abstract

We report two cases of lymphomatoid papulosis (LyP) occurring in conjunction with B-cell lymphoproliferative malignancies where the LyP was exacerbated during rituximab (anti-CD20 antibody)-based therapy. We postulate that the altered B-cell cytokine milieu acted to allow an exacerbation of the patient's concomitant T-cell disease and discuss the possible mechanisms by which this may have occurred.

KEYWORDS:

CD30+ T-cell lymphoma; LyP; adverse effect; anti-CD20 antibody; lymphomatoid papulosis; rituximab

PMID:
23190403
DOI:
10.1111/ajd.12002
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center